# SDR DXTA2014092905900

- Difficulty date: September 28, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 8,205 hours, 5,434 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dirty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE AFTER LANDING THEN TAXI GRABS & MAKES A LOUD HOWLING NOISE.  CLEANED EXCESS CARBON BUILD UP ON BOTH INBD & OTBD RT BRAKES.  PERFORMED TAXI CHECK ON BRAKES, NO DISCREPANCIES NOTED.  WORKED IAW MM 32-41-00.
